# SDR ABXA20140421119

- Difficulty date: April 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T5000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FUSELAGE STATION 614, RBL 16 STRUCTURE CORRODED UNDER BILGE SUPPORT CHANNEL. REPLACED INTERCOSTAL AT STATION 614, LBL 16 IAW DWG 143T5000 SRM 53-00-04.  SDR INFO CORRODED LEVEL 2, PN 143T5000, PART NAME INTERCOSTAL, SN NSN, FS & BS LOCATION 614 TO 624, STRINGER & WS LOCATION RBL 16 TO RBL 16.  ACFT WAS GNDED.
